T Nation

Suffering from Post SSRIs Sexual Dysfunction Syndrome

Hi, I am suffering from post ssris sexual dysfunction syndrome for two years now. I have the following symptoms:

Blunted affect: I don’t feel almost anything. No thirst, no hunger, no joy in anything, no motivation to get out of bed, no interests, no inner world, no motivation, or goals, and can’t really relate to normal people’s problems anymore. Before this I was very social and outgoing guy who loved life.

Cognitive impairment: hard to remember and recall things, tasks that demand high cognition functionality are impossible (math for example)

Depersonalization/derealization: total loss of sense of self, don’t recognize myself in the mirror.

Libido is absolutely gone, shrinkage, discoloration of the penis, and numb penis like I have lidocaine patch on it 24/7.

Dry skin, dry eyes, dry hair, dry life.

Now, after gathering alot of information regarding how low/high E2 feels, I believe I have silenced\downregulated estrogen receptors.

I believe this is the case too for people who suffer from post aromatase syndrome, and post finasteride syndrome.

Both low/high E2 distrupt dopamine signaling- however, it seems like low e2 distrupts the signaling in a much more bold manner- people report that when crashing their E2 they don’t respond to dopaminergics anymore, it’s not the case with high E2, aswell as the fact low e2 results often in dry skin, dry eyes, emotional numbness. Those symptoms don’t speak loudly for high E2.

I don’t respond to coke, lsd, shrooms, ketamine. Drugs just won’t work without dopamine.

I would like to hear if anyone has any idea(s) how do I resentisize my response to Estrogens again? Trenbolone works partially, gives a bit more of a human feeling (since it upregulates ER-alpha to some degree) but it never feels normal, how it should be.

Those three threads led me to believe my receptors are epigentically silenced,

There is load of data shows how Estrogen receptors modulate the reward system and dopamine release, limbic system, and frontal lobes.

I played around with hormones, and ofcourse supraphiysiological levels didn’t do shit. Symptoms remaind the same. Anavar did help muscle atrophy, but did nothing to my Estrogen.

I hope some folks here have some answers or leads. Thank you!

A drug that cannot possible aromatize didn’t do anything to your estrogen? I’m shocked. Dbol would have been a better choice.

I’m at a loss here. You’re reporting what sounds like horribly low e2, but if you’ve actually changed the gene expression of the receptors I have no idea how you’d go about getting back to normal. If we were talking AR then ALCAR would be helpful, but for ER I shave no idea what to tell you.

Well oxandrolone was for AR. But it hasen’t changed nothing regarding dopamine release in my brain, that was what I meant. Thanks for the comment.

What have you tried, how long have you tried it, etc? Like actual doses, time on, that sort of thing. Build out a roadmap of the last 6-12 months and maybe it’ll spark some ideas from the people here.

Well my general idea to how to unsilence oestrogen receptors is to take high doses of AI for a pronologed period of time, essentially making the receptors more sensitive to estaridol. It happens with women who take anastrazole with breast cancer. That’s the first idea.

Second idea is to use trenbolone for longer time, or deca, they both upregulate ERa, but their metabolites can be dangerous in unstable body as mine.

Third and last idea will be vorinostat, it’s an HDACi, and found to reexpresses estrogen receptors in females with cancer. That’s pretty much it. I am completely sure that fixing ESR1/2 genes will fix this brain fuckery I am having, and will restore my dick and libido.

I used oxandrolone as I said. It restored erections, completely. But ofcourse there is no use in erections without libido and brain.

Help will be appreciated.

Well if you’ve got brain troubles then tren seems like the last thing on the list of what to use. Nandrolone (probably) interferes with dopamine so that’s not ideal, but in short bursts could help. I’ll dig around and see if I can come up with anything worth discussing.

Nandrolone actually increases dopamine (ofcourse dose dependent) through upregulation of ERa. Tren did manage to make me more human, but still, it isn’t enough. Wish crispr was a thing…

What about fourth idea, take some exogenous e2?

1 Like

Nandrolone sent me into a pretty unpleasant depression, and it has that side effect for a lot of guys. The rule is (loosely) if you’ve had depression in the past be weary of nandrolone because it could have an outsized effect on your mental health. Unfortunately all of my data on this isn’t actual data, it’s anecdotes from dozens of users. So it’s not scientific, but it’s what we have to go on at the moment.

1 Like

Yeah I see. Well it depends heavily on your own genetic make up. I’m so angry I need to deal with this fuckery. Wrongly adjusted brain caused by legal pills. Ffs

Same here man. After my brief stint with evil drugs I’ve never been close to the person I was prior to Lexipro (SSRI).

I tried to let my Estrogen go high with high t doses, but no use aslong as the receptors don’t recept I’m afraid.

I am sorry to hear that man. They hide this information from you, as best as they can, while marketing them as some happy-fix-all “medication”

They just fuck up your dopamine and blunt your life so you don’t feel your problems anymore. You are lucky if you quit and go back to normal, less lucky if your genetics get fucked and you become a zombie.

Yea I blindly trusted a doc who my therapist recommended and didn’t read up on it. I specifically told her nothing I’d get with drawls from or have bad side effects. Not only did I withdrawal but I have all the sides.

I’m still not fixed from it. I doubt I’ll ever be my old self again, which is sad. Getting my total and free t to the top of the range has somewhat helped. I’m contemplating raising my estrogen to see what it does :man_shrugging:

Lexipro is a mid range SSRI and rather mild. It’s not like you were on 400 mg of effexor with a side of ambilify. I think your problems have a different cause

I disagree. Everything was perfectly fine, then I took medicine and noticed the side effects starting almost immediately, and never left. I can see where people could think it’s something unrelated, but in my case it’s not.

This is also assuming you were talking to me.

The problem not being SSRI’s but something else is directed at the OP (the dude all but wrote there isn’t a pill he hasn’t taken), the claim that Lexipro is the devil is directed at you. You may be a genetic outlier in regards to your reaction to lexipro but that is all it is.

1 Like

Yo, I took lexapro, too, at the age of 16. I don’t really appreciate when people tell me it’s all in my head. You don’t have ANY IDEA what hell I went and still going through because of those fucking pills. If you have anything to contribute to the topic itself sure, if not, I am not interested in psychosomatic accusations. Thanks.

I made a statement about 3.5 years ago and, because I have a knack for this sort of thing, assumed I would eventually be correct. I said that years down the road we are going to look at the SSRI revolution and feel about it the way we do about opioids. We will be disbelief that doctors were so liberal with the prescriptions when they didn’t understand the full impact of these drugs.

Ever wonder why so damn many guys are on trt now vs 10 years ago? Sure, the therapy has been mainstreamed, but it’s unusual for the supply to dictate the level of demand. Clinics are popping up everywhere because there are a lot of men who need them. That’s quite a bizarre thing if you actually think about it. The rise in trt corresponds to the aging of a generation raised on SSRIs. I’m not implying causation, but it seems worth studying, doesn’t it?

3 Likes

This^.

Occam’s Razor at its best.

1 Like